# SDR SWIA202158339

- Difficulty date: March 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT HAND WING OUTBOARD FLAP , OUTBOARD FLAP ACTUATOR MOUNT BOLT AND WASHER CORRODED.      (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED RH OUTBOARD FLAP, OUTBOARD FLAP ACTUATOR MOUNT BOLT AND WASHER. REF: CRJ200 57-21-35-000-801 AND CRJ200 AMM 57-21-35-400-801. TQ WRECH: TUC1260 NEXT CAL DUE: 30-JUN-21
